One-dimensional classical massive particle in the ideal gas

Ya G. Sinai, M. R. Soloveichik

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

The motion of a one-dimensional massive particle under the action of collisions with points of the ideal gas is considered. It is shown that the normed displacement of the massive particle is represented asymptotically as the difference of random variables having limit Gauss distribution. Estimations of the diffusion coefficient not depending on the mass are found.

Original languageEnglish (US)
Pages (from-to)423-443
Number of pages21
JournalCommunications In Mathematical Physics
Volume104
Issue number3
DOIs
StatePublished - Sep 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'One-dimensional classical massive particle in the ideal gas'. Together they form a unique fingerprint.

Cite this